# SDR ASAA2013051895132

- Difficulty date: May 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Slat
- Component: Slat, Boeing
- Component part number: 65C266023125P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING 5 SLAT OTBD T/E IS DELAMINATED.   REPAIRED RT WING NR 5 SLAT OTBD T/E DELAMINATION IAW SRM 51-70-10-2R-4, REPAIR 4, PG 1.
